Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High BP. Concor helped. Continue with it? Will it effect sexual life? Suggest alternative medicine?

User rating for this question
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
I am 35 years old and was diagnosed with High BP of 140/90. I was administered with concor 5mg and latter slowly my dosage has been put down to concor 1.5mg. My current reading is now normal, should i continue with this.As i am not yet married does this in take of the tablet have any side effect on my sexual life. If yes can you please suggest an alternative medicine.
Posted Mon, 21 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 7 hours later
If your blood pressure has remained below 140/90mmHg with just 1.125mg of concor than you can always stop medicine and monitor and see how your blood pressure behave. If it remains normal than be done with. Sexual dysfunction doesn't always occur with beta blockers and you need to change only if you face side effect. Generally for young man like you, a class of drugs called ARB are best class and if available in your country than telmesartan or olmesartan would be best suited.
Above answer was peer-reviewed by
Follow-up: High BP. Concor helped. Continue with it? Will it effect sexual life? Suggest alternative medicine? 13 hours later
Thanks Doctor, i am in india can i take the prescribed medicine you have said ARB, can you tell me the dosage medicine i need to take, i mean in mg. with tablet name

Answered by Dr. Prabhakar C Koregol 3 hours later
You can take tazloc 20mg onetime a day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor